# SDR AALA202206293427

- Difficulty date: June 9, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 143A948535
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT FLOOR SUPPORT LOCATED AT BS 500I AND BL 44. REPLACED FLOOR SUPPORT PER AARD 51-00-05-1.
